# SDR SWAA2021031755237

- Difficulty date: March 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 23,595 hours, 10,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINESENT STRIP FOR EMERGENCY EXIT LIGHTING LOOSE ROW 12 ABC SIDE ( FLOOR PROX EMER ESCAPE PATH MARKING SYS ) / DMA #0426323 RESECURED FLOR TRACK LIGHTING @ 12ABC IAW AMM 25-27-31 CLEARING #85816
